# SDR USAA051157

- Difficulty date: September 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263208
- Condition: Worn
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP SKIN WORN OUTBOARD MID FLAP LEADING EDGE SKIN AT WING STATION 196.8461.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-53-1, REPAIR 8   DEFECT SIZE: 3.5X.75".
